# SDR COMA2012051570023

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 22,968 hours, 16,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537011
- Condition: Chafed
- Location: Fuselage
- Part time: 22,968 hours, 16,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL CHAFED, FS 1149.5 AT STRINGER 9L.  CUT OUT CHAFE DAMAGE AND INSTALLED A DOUBLER IAW BOMBARDIER REO 670-53-61-863.
